# SDR AALA20021387

- Difficulty date: September 30, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHTING SEAT 14DEF INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHTING BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
